# SDR REXA2020041300455

- Difficulty date: March 17, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON RH FLOOR SILL BTW FS280 TO FS319.70 AT CABIN PASSENGER. (CPAX).
SUMMARY: FLOOR SILL BTW FS280 TO FS319.70 AT CABIN PASSENGER WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
